# SDR MASA2011090503617

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,296 hours, 27,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RTF DISPLAY COOL CAUTION W/N GO OUT.  R2 DISPLAY FAN INLET COOLING DUCT AND CLEANED ALL DISPLAY DUCTING AND DISPLAYS.
